Advertisement

Applied Mathematics & Optimization

, Volume 68, Issue 2, pp 275–287 | Cite as

Invariant Measures for Monotone SPDEs with Multiplicative Noise Term

  • Abdelhadi Es-Sarhir
  • Michael Scheutzow
  • Jonas M. Tölle
  • Onno van Gaans
Article
  • 254 Downloads

Abstract

We study diffusion processes corresponding to infinite dimensional semilinear stochastic differential equations with local Lipschitz drift term and an arbitrary Lipschitz diffusion coefficient. We prove tightness and the Feller property of the solution to show existence of an invariant measure. As an application we discuss stochastic reaction diffusion equations.

Keywords

Stochastic differential equation Stochastic partial differential equation Stochastic reaction diffusion equation Feller property Tightness Invariant measure Γ-convergence 

References

  1. 1.
    Barbu, V., Da Prato, G.: Ergodicity for nonlinear stochastic equations in variational formulation. Appl. Math. Optim. 53(2), 121–139 (2006) MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Cerrai, S.: Smoothing properties of transition semigroups relative to SDEs with values in Banach spaces. Probab. Theory Relat. Fields 113, 85–114 (1999) MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Cerrai, S.: Second order PDE’s in finite and infinite dimensions. A probabilistic approach. In: Lectures Notes in Mathematics, vol. 1762. Springer, Berlin (2001) Google Scholar
  4. 4.
    Cerrai, S.: Stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Probab. Theory Relat. Fields 125, 271–304 (2003) MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Cerrai, S.: Stabilization by noise for a class of stochastic reaction-diffusion equations. Probab. Theory Relat. Fields 133, 190–214 (2005) MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Dal Maso, G.: An introduction to Γ-convergence. In: Progress in Nonlinear Differential Equations and Their Applications, vol. 8. Birkäuser, Boston (1993) Google Scholar
  7. 7.
    Da Prato, G., Gątarek, D., Zabczyk, J.: Invariant measures for semilinear stochastic equations. Stoch. Anal. Appl. 10(4), 387–408 (1992) CrossRefzbMATHGoogle Scholar
  8. 8.
    Da Prato, G., Zabczyk, J.: A note on stochastic convolution. Stoch. Anal. Appl. 10(2), 143–153 (1992) CrossRefzbMATHGoogle Scholar
  9. 9.
    Da Prato, G., Zabczyk, J.: Stochastic equations in infinite dimensions. In: Encyclopedia of Mathematics and Its Applications, vol. 45. Cambridge University Press, Cambridge (1992) Google Scholar
  10. 10.
    Da Prato, G., Zabczyk, J.: Ergodicity for infinite dimensional systems. In: London Mathematical Society Lecture Notes, vol. 229. Cambridge University Press, Cambridge (1996) Google Scholar
  11. 11.
    Es-Sarhir, A., van Gaans, O., Scheutzow, M.: Invariant measures for stochastic delay equations with superlinear drift term. Differ. Integral Equ. 23(1–2), 189–200 (2010) zbMATHGoogle Scholar
  12. 12.
    Gątarek, D.: A note on nonlinear stochastic equations in Hilbert spaces. Stat. Probab. Lett. 17, 387–394 (1993) CrossRefzbMATHGoogle Scholar
  13. 13.
    Gątarek, D., Goldys, B.: On weak solutions of stochastic equations in Hilbert spaces. Stoch. Stoch. Rep. 46, 41–51 (1994) CrossRefzbMATHGoogle Scholar
  14. 14.
    Gątarek, D., Goldys, B.: On invariant measures for diffusions on Banach spaces. Potential Anal. 7, 539–553 (1997) MathSciNetzbMATHGoogle Scholar
  15. 15.
    Goldys, B., Maslowski, B.: Uniform exponential ergodicity of stochastic dissipative systems. Czechoslov. Math. J. 126(51), 745–762 (2001) MathSciNetCrossRefGoogle Scholar
  16. 16.
    Manthey, R., Zausinger, T.: Stochastic evolution equations in \(L^{2\nu}_{\rho}\). Stoch. Stoch. Rep. 66(2), 37–85 (1999) MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Seidler, J., Subukawa, T.: Exponential integrability of stochastic convolutions. J. Lond. Math. Soc. 67(2), 245–258 (2003) CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Abdelhadi Es-Sarhir
    • 1
  • Michael Scheutzow
    • 2
  • Jonas M. Tölle
    • 2
  • Onno van Gaans
    • 3
  1. 1.Département de Mathématiques, Faculté des SciencesUniversité Ibn ZohrDakhlaMorocco
  2. 2.Fakultät II, Institut für MathematikTechnische Universität BerlinBerlinGermany
  3. 3.Mathematisch InstituutUniversiteit LeidenLeidenThe Netherlands

Personalised recommendations